Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: slight involuntary muscle movements on prozac mike lynch

Posted by 2ndXround on July 20, 2004, at 3:12:16

In reply to Re: slight involuntary muscle movements on prozac, posted by mike lynch on July 18, 2004, at 2:03:46

> Thanks..I was just worried cause I know SSRI'S are associated with movement disorders that sometimes persist even after cessation..this doesent' seem like anything of that sort since they really are suddle and do seem to subside in a couple hous after I take the dose..


Hi
I am one of the people who prove that 'rare side effects' like movement disorders do happen. They began as soon as I started taking Prozac and got worse and worse instead of better and better as time went on. They got somewhat better as soon as I stopped taking Prozac... I stayed on several months because my doctor insisted movement problems were extremely rare and he had never actally heard of it happening.
It has been about 8 years or so since I stopped taking Prozac and I continue to have movement problems. They are severe enough to affect my entire life.
Prozac was the only SSRI I had taken. I have been on other antidep with no lasting effects.
I would say as long as the movement problems do not get any worse, or interfere with your daily lifestyle, you will probably be ok. Mine were extremely severe and simply did not get better with time.
Yours sound pretty mild. Plus you said they tend to get better a couple of hours after taking it. I wouldn't worry...but only you know exactly what you feel like. Use your instinct, that feeling in your gut that tells you something is really not right. If you do decide to stop....beware of taking another SSRI. There are many other meds out there.
Take care


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:2ndXround thread:367279
URL: http://www.dr-bob.org/babble/20040719/msgs/368091.html